Two-dimensional viscous incompressible flows in a porous medium

A. M. Siddiqui, S. Islam, Q. K. Ghori

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


This paper studies two-dimensional incompressible viscous flows in a porous medium under the assumption that viscosity coefficient in the Brinkman modification of Darcy's law is constant. The equations of motion are linearized by taking the local vorticity to be proportional to stream function perturbed by uniform stream. Some new classes of exact analytical solutions of the linearized equations are obtained for both steady and unsteady flows.

Original languageEnglish (US)
Pages (from-to)591-596
Number of pages6
JournalJournal of Porous Media
Issue number6
StatePublished - Dec 1 2006

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Biomedical Engineering
  • General Materials Science
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering


Dive into the research topics of 'Two-dimensional viscous incompressible flows in a porous medium'. Together they form a unique fingerprint.

Cite this